# SDR IPXA2018041728677

- Difficulty date: April 17, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-400
- Aircraft serial: 35664
- Aircraft time: 38,063 hours, 5,680 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH FL180,  NR 3 ENGINE FIRE LOOP B STATUS MESSAGE.  GROUND TEST PASSED.   REPLACED THE NR 3 ENGINE LOWER LOOP ASSY IAW AMM 26-11-02-4, OPS TESTED GOOD. NO STATUS MESSAGE IAW AMM 26-11-00-715-001.
